On Fibonomial Sums Identities With Special Sign Functions: Analytically Q-Calculus Approach

dc.contributor.authorKilic, Emrah
dc.contributor.authorAkkus, Ilker
dc.date.accessioned2020-06-25T18:29:37Z
dc.date.available2020-06-25T18:29:37Z
dc.date.issued2018
dc.departmentKırıkkale Üniversitesi
dc.description.abstractRecently Marques and Trojovsky [On some new identities for the Fibonomial coefficients, Math. Slovaca 64 (2014), 809-818] presented interesting two sum identities including the Fibonomial coefficients and Fibonacci numbers. These sums are unusual as they include a rare sign function and their upper bounds are odd. In this paper, we give generalizations of these sums including the Gaussian q-binomial coefficients. We also derive analogue q-binomial sums whose upper bounds are even. Finally we give q-binomial sums formula whose weighted functions are different from the earlier ones. To prove the claimed results, we analytically use q-calculus. (C) 2018 Mathematical Institute Slovak Academy of Sciencesen_US
dc.identifier.citationclosedAccessen_US
dc.identifier.doi10.1515/ms-2017-0120
dc.identifier.endpage512en_US
dc.identifier.issn0139-9918
dc.identifier.issn1337-2211
dc.identifier.issue3en_US
dc.identifier.scopus2-s2.0-85047789939
dc.identifier.scopusqualityQ2
dc.identifier.startpage501en_US
dc.identifier.urihttps://doi.org/10.1515/ms-2017-0120
dc.identifier.urihttps://hdl.handle.net/20.500.12587/7394
dc.identifier.volume68en_US
dc.identifier.wosWOS:000432900500004
dc.identifier.wosqualityQ4
dc.indekslendigikaynakWeb of Science
dc.indekslendigikaynakScopus
dc.language.isoen
dc.publisherWalter De Gruyter Gmbhen_US
dc.relation.ispartofMathematica Slovaca
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectFibonomial coefficientsen_US
dc.subjectGaussian q-binomial coefficientsen_US
dc.subjectsum identitiesen_US
dc.titleOn Fibonomial Sums Identities With Special Sign Functions: Analytically Q-Calculus Approachen_US
dc.typeArticle

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
[ X ]
İsim:
ON FIBONOMIAL SUMS IDENTITIES WITH SPECIAL SIGN FUNCTIONS ANALYTICALLY q-CALCULUS APPROACH.pdf
Boyut:
278.81 KB
Biçim:
Adobe Portable Document Format
Açıklama:
Tam Metin/Full Text